MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.3 ML, SMALLBORE EXT SET W/REMV MICROCLAVE¿ CLEAR, CLAMP, ROTAT; STOPCOCK, I.V. SET

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18 CM) APPX 0.3 ML, SMALLBORE EXT SET W/REMV MICROCLAVE¿ CLEAR, CLAMP, ROTAT; STOPCOCK, I.V. SET
Catalog Number MC3302R
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Extension: (b)(4).The device is not available to be returned for evaluation, however, a lot history review should be conducted.
 
Event or Problem Description
The event occurred on an unspecified date and involved a 7" (18 cm) appx 0.3 ml, smallbore ext set w/remv microclave¿ clear, clamp, rotating luer where the customer reported that there was a slight leak at the extension connection.The customer stated that although the leak was very minor, it posed safety risks.The customer had to change the line because they thought there was a problem with the main line, only to eventually find out that it was the extension.There was a patient involvement, but harm was not reported as a consequence of this event.
 
Additional Manufacturer Narrative
Investigation summary.A couple of photos were shared by customer, where customer is showing the item and lot information from the affected item.However, no additional damage or anomalies were noted.Complaint of leaks cannot be confirmed based on the evidence shared by customer.The device history was reviewed, and no non-conformities were found that would have led to the reported condition on the complaint.

Brand Name
7" (18 CM) APPX 0.3 ML, SMALLBORE EXT SET W/REMV MICROCLAVE¿ CLEAR, CLAMP, ROTAT
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key24149233
Report Number9617594-2026-00031
Device Sequence Number8887421
Product Code FMG
UDI-Device Identifier00887709037274
UDI-Public(01)00887709037274(17)300301(10)14341304
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMC3302R
Device Lot Number14341304
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2026
Supplement Date Received by Manufacturer02/04/2026
Initial Report FDA Received Date01/22/2026
Supplement Report FDA Received Date02/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown